Dismiss Notice
Welcome! Please read this announcement regarding the new Forums: Click Here"

Diane 35-Please give advice

Discussion in 'Medications that can cause Hair Loss' started by Blue Bird, Feb 19, 2008.

  1. Blue Bird

    Blue Bird Guest

    I have been on Diane 35 for 4 months now. I do not have any health/hormone problems. I am taking it strictly for Androgenetic Alopecia.

    At month 2 I noticed my hair looking a lot thinner, and as I watch, every month it gets worse, but I am not shedding more than normal for me. ???

    At month 3, I noticed what I though was regrowth, or miniturized (cuz the hairs are short).And I continue to see these. What is strange is my hair is still visibly thinning despite these "new" hairs!! Its like the new hairs arent filling the thin spots. I can see more scalp in front and my part is getting wider. If these are regrowth, wouldnt my hair appear to be getting thicker (less scalp visable) instead of the opposite? No one can answer this for me and I see a new derm next week (with no guarantee that he will help me)

    The only problems I ever had with different BCP'S in the past was shedding, which I dont have on this one..Isnt it very unlikely that an anti androgen would cause miniturization or worsen hair loss??

    Who thinks I should give it 6 months to a year?
    Who thinks I should switch to another pill?
    Who thinks I should not take a BCP at all and just do anti androgens?


    Your advice is greatly appreciated.
     
  2. angieangie

    angieangie Guest

    I would say five it a few weeks and if it's not working well enough then switch to another one and do the same thing. Don't wait 6 months, it's too long.
     
  3. alicat

    alicat Guest

    You should talk to your doctor about this. A lot of times with any drug our body can react and therefore have a little shed at first. I don't know you and your particular situation. Do you have any other health probs that could be causing hair loss?
     

Share This Page